CSN Login
Members Online: 3

hoarseness/pancreatic cancer

lepperson
Posts: 2
Joined: Jul 2005

My husband is having chemo for pancreatic cancer and has been extremely hoarse for weeks. Does anyone know if this is a chemo side effect or cause by the disease?

roxanne53's picture
roxanne53
Posts: 157
Joined: Feb 2004

Yes sometimes the chemo does cause hoarseness.
The chemo I had caused hoareness.
My dad was not able to take chemo for pancreatic cancer. His diagnosis was several years ago. Lots have changed. Mine was breast cancer in 2003
I go to MedLine Plus web site for the medication information. It has drug dictionary. Type in and it searches. Brings up drug and gives all the information on the drug and side effects.
It is usually very up to date information.

HUGS
Roxanne

lepperson
Posts: 2
Joined: Jul 2005

Thanks for the info, I will check it out. Good luck to you.
LuAnn

waynec
Posts: 3
Joined: May 2005

Depends on what kind of chemo his taking. Check on line for the chemo and see what side effects it causes. Also question you medical professional. Always ask questions. Bless You and LOL Waynec

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network